# SDR AALA952042

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STRINGER AND FLANGE SUPPORT FOR DUCT.  STR 45R AND FR 33-34.  REMOVED CORROSION AND INSTALLED STRINGER DOUBLER REPAIR PER A300 SRM 53-10-14, PP 202.  TREATED, PRIMED, AND PAINTED.  TST, 21,241.75 HOURS.  CYCLES, 8,851.  (X)
